Journal Article

Validity of the ‘conservation law’ in the evolution of cosmological perturbations

Martin Götz

in Monthly Notices of the Royal Astronomical Society

Published on behalf of The Royal Astronomical Society

Volume 295, issue 4, pages 873-876
Published in print April 1998 | ISSN: 0035-8711
Published online April 1998 | e-ISSN: 1365-2966 | DOI: http://dx.doi.org/10.1046/j.1365-8711.1998.01290.x
Validity of the ‘conservation law’ in the evolution of cosmological perturbations

More Like This

Show all results sharing this subject:

  • Astronomy and Astrophysics

GO

Show Summary Details

Preview

Abstract

It is shown that the ‘conservation law’ for metric fluctuations with long wavelengths is indeed applicable for growing modes of perturbations, which are of interest in cosmology, in spite of recent criticism. This is demonstrated both by general arguments and by presenting an explicitly solvable toy model for the evolution of metric perturbations during inflation.

Keywords: cosmology: theory; large-scale structure of Universe

Journal Article.  0 words. 

Subjects: Astronomy and Astrophysics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.